advertisement
Question
Posted by: V | 2009/04/16

Provera tablets

I hope someone might be able to give some insight - I have been taking Provera for the past 9 days and my appetite has shot up the roof. It seems I never get full and want to constantly eat all the time. My question is, could this be a side effect that the gynae forgot to mention? Question 2 - my understanding of this tablet is that it is meant to stop bleeding but after day 7 of taking them, I have started bleeding, heavy bleeding with bad cramps - can somebody shed some light

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The appetite could be due to Provera. Your reaction to the Provera is not normal, so you should go back to your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement